MAUDE Adverse Event Report: MEDTRONIC INC. ARCTIC FRONT ADVANCE CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION

MEDTRONIC INC. ARCTIC FRONT ADVANCE CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number 2AF234
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816)
Date of Event 04/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that post cryo ablation procedure, the patient had atypical chest pain for a few days, with mild shortness of breath.Oral medication was administered and the patient's hospitalization was extended.The case was already completed with cryo.It was noted that the patient's symptoms then resolved.The patient was part of the (b)(6) study.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
It was reported that post cryo ablation procedure, the patient had atypical chest pain for a few days, with mild shortness of breath.The catheter 2af283/ 06498 was not returned for investigation.In conclusion, this is a case related to a clinical adverse event (chest pain).There is no indication of relation of adverse event to the performance and malfunction of the product.The catheter was not returned for investigation.If information is provided in the future, a supplemental report will be issued.

Brand Name
ARCTIC FRONT ADVANCE CARDIAC CRYOABLATION CATHETER
Common Device Name
PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
MEDTRONIC INC.
710 medtronic parkway
minneapolis MN 55432
MDR Report Key7898257
Report Number3002648230-2018-00674
Device Sequence Number16185091
Product Code OAE
UDI-Device Identifier00643169504837
UDI-Public00643169504837
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P100010/S015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2AF234
Device Catalogue Number2AF234
Device Lot Number06498
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/29/2018
Supplement Date Received by Manufacturer09/24/2018
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age49 YR
Patient Weight58